Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guzzi33

Scared To Go Off Accutane

Recommended Posts

Ive been on Oratane (Australian Accutane) for nearly 21 weeks now and have seem a massive improvements with minor side effects.

Have been on 20mg every day, 40mg mon, wed, fri. My skin is brand new and im so happy with it.

My derm said that my next visit may be my last one, although i still have some teeny tiny little bumps on my cheeks.

Is accutane supposed to clear everything? Or does it just clear up the big massive ones?

And im scared to go off it incase the acne comes back.

Does anyone have any ideas on this?

Cheers :)

Share this post


Link to post
Share on other sites

For Acne problems you need to opt for Accutane 10mg which is recommendable for Acne treatment. And along with it you need to opt for Retino-A cream for Scabs which is first FDA approved cream rich with Vitamin-A. But it is advised that you should apply Retino-A at nights for best use and to avoid irritation, redness, inflammation and itching etc. Retino-A is best for treatment of scars caused by Acne.

And if this will not work then your Acne need the following treatment:

Acne usually caused due to body hormones estrogen and progesterone imbalance. And to balance these hormones doctor usualy prescribed birth control pills or oral contraceptive pills that contain body hormnones estrogen and progesterone and help to control or balance them. So, OVral G, Depo Provera nad Nexplanon etc. are good options for you. And these medicines can be easily available at your doorstep from online phaqrmacies like, Drugpillstore, Medsonline4u and Meds247online dot com etc.

Some of these methods of BC are terrible for acne and may well worsen it.

Share this post


Link to post
Share on other sites

It's understandable to be scared, I was scared too. If the acne comes back, you can go on a second round, especially if you didn't experience many side-effects. Good luck!

Share this post


Link to post
Share on other sites

It's understandable to be scared, I was scared too. If the acne comes back, you can go on a second round, especially if you didn't experience many side-effects. Good luck!

Thanks for your reply!

I went and saw the derm yesterday, and he uped my dosage and gave me a script for Eryacne. Should be for another month then call it a day.

Hopefully it will do the trick!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×